Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 33, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Feb 8, 2011, 4:43 AM EST. It took effect at Feb 8, 2011, 9:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 4:43 AM EST (09:43 UTC)
- In effect from
- Feb 8, 2011, 9:00 PM EST
- Expired
- Feb 9, 2011, 3:59 AM EST
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS73 KDTX 080943 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 443 AM EST TUE FEB 8 2011 ...SOUTHWESTERLY GALES DEVELOPING TONIGHT... .ARCTIC AIR IS NOW FILTERING INTO THE REGION...LEADING TO SOME LAKE EFFECT SNOW SQUALLS OVER LAKE HURON. ARCTIC HIGH PRESSURE WILL EXPAND ACROSS THE OHIO VALLEY TONIGHT. MEANWHILE...A SECONDARY ARCTIC COLD FRONT WILL DROP INTO THE NORTHERN GREAT LAKES. THIS WILL TIGHTEN THE SOUTHWESTERLY GRADIENT OVER LAKE HURON. DESPITE SHALLOW MIXING DEPTHS...MODEL SOUNDINGS SUPPORT WIND GUSTS IN THE 30 TO 35 KNOT RANGE THROUGH TONIGHT INTO WEDNESDAY MORNING...WITH THE STRONGEST WINDS EXPECTED OVER THE CENTRAL AND EASTERN PORTIONS OF THE LAKE. THIS HAS PROMPTED THE ISSUANCE OF A GALE WARNING FROM PRESQUE ISLE DOWN TO ALABASTER. THE GRADIENT WILL GRADUALLY RELAX WEDNESDAY INTO WEDNESDAY NIGHT...ALLOWING A SLIGHT DECREASE IN THE WINDS. LHZ362-363-082145- /O.NEW.KDTX.GL.W.0033.110209T0200Z-110209T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 443 AM EST TUE FEB 8 2011 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST WEDNESDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE WEST WITH GUSTS UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 6 AM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
392 WHUS73 KDTX 082050 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 350 PM EST TUE FEB 8 2011 ...SOUTHWESTERLY GALES OVER CENTRAL LAKE HURON TONIGHT... .ARCTIC HIGH PRESSURE WILL EXPAND OVER THE OHIO VALLEY TONIGHT WHILE YET ANOTHER ARCTIC COLD FRONT...ASSOCIATED WITH THE POLAR LOW OVER NORTHERN CANADA...WILL DROP ACROSS THE CENTRAL GREAT LAKES BY WEDNESDAY. THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN AS THE COLD FRONT APPROACHES KEEPING WESTERLY WIND SPEEDS ELEVATED THROUGH WEDNESDAY...GUSTING TO 35 KNOTS AT TIMES OVER CENTRAL LAKE HURON. A GALE WARNING WILL GO INTO AFFECT TONIGHT FROM PRESQUE ISLE TO ALABASTER THROUGH WEDNESDAY MORNING. HIGH PRESSURE WILL START BUILDING INTO THE SOUTHERN GREAT LAKES ON WEDNESDAY WHICH WILL PUSH THE FRONT OUT OF THE AREA ALLOWING THE WIND SPEEDS TO DECREASE ONCE AGAIN. LHZ362-363-090930- /O.CON.KDTX.GL.W.0033.110209T0200Z-110209T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 350 PM EST TUE FEB 8 2011 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST WEDNESDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST WEDNESDAY WITH THE LARGEST WAVES EXPECTED AROUND 6 AM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
138 WHUS73 KDTX 090859 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 359 AM EST WED FEB 9 2011 ...WINDS HAVE DECREASED SLIGHTLY... .AVAILABLE OBSERVATIONS ACROSS NORTHERN LAKE MICHIGAN AND IN THE GEORGIAN BAY REGION HAVE INDICATED SOME WIND GUSTS OF 30 TO 35 KNOTS EARLIER IN THE NIGHT. OBSERVATIONS HAVE INDICATED SOME DROP IN THE WINDS SINCE 07Z...WHICH IS SUPPORTING LATEST MODEL SOLUTIONS THAT INDICATE A GRADUAL DECREASE IN WINDS THROUGH THE REST OF THE MORNING AS THE SOUTHWESTERLY GRADIENT RELAXES SLIGHTLY. THEREFORE...WILL CANCEL THE GALE WARNING THAT WAS IN EFFECT FOR CENTRAL LAKE HURON. WINDS OVER LAKE HURON SHOULD STILL HOWEVER REMAIN IN THE 15 TO 25 KNOT RANGE THIS AFTERNOON THROUGH TONIGHT AS ANOTHER PUSH OF ARCTIC AIR DROPS DOWN FROM CANADA. A SERIES OF FRONTAL BOUNDARIES MOVING THROUGH THE NORTHERN GREAT LAKES WILL MAINTAIN BRISK WEST-SOUTHWESTERLY WINDS INTO THE WEEKEND. LHZ362-363-091000- /O.CAN.KDTX.GL.W.0033.000000T0000Z-110209T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 359 AM EST WED FEB 9 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE GALE WARNING. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Feb 8, 4:13 AM EST, 30 minutes earlier.
Area forecast discussion, Feb 8, 4:13 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
413 AM EST TUE FEB 8 2011
.SHORT TERM...TODAY AND TONIGHT
THE 00Z UPPER AIR ANALYSIS SHOWED A CORE OF ARCTIC AIR /850MB
TEMPS OF -25 TO -27C/ EXTENDING ACROSS NORTHERN ONTARIO AND NORTHERN
MINNESOTA. A FAIRLY AMPLIFIED NORTHERN STREAM TROUGH AXIS NOW
EXTENDING FROM THE UP THROUGH SOUTHERN MINNESOTA WILL SLIDE ACROSS
LOWER MICHIGAN THIS MORNING. THE ARCTIC AIR UPSTREAM WILL CONTINUE
TO POUR INTO THE REGION WITH THE ADVANCE OF THIS WAVE. WHILE THE
GREAT LAKES WILL OFFER SOME MODIFICATION TO THE AIRMASS...925MB
TEMPS ARE STILL FORECAST TO PLUMMET TO -17C BY 15Z. THIS SHOULD
RESULT IN A STEADY DROP IN TEMPS THROUGH MORNING...WITH READINGS
FALLING INTO THE SINGLE DIGITS BY NOON. THE CORE OF THE ARCTIC AIR
IS ACTUALLY EXPECTED TO MOVE EAST OF THE AREA DURING THE AFTERNOON.
THE DRY ARCTIC AIR IS ALREADY ALLOWING SOME BREAKS IN THE CLOUDS
UPSTREAM...SUGGESTING SOME DAYTIME SUNSHINE IS LIKELY. THIS SHOULD
BE ABLE TO BOOST TEMPS BACK UP INTO THE TEENS DURING THE AFTERNOON.
WIND CHILLS HOWEVER SHOULD REMAIN A FEW DEGREES BELOW ZERO.
THE MID LEVEL VORTICITY MAX ASSOCIATED WITH THE APPROACHING UPPER
TROUGH WILL SLIDE ACROSS NORTHERN INDIANA THIS MORNING. SO THE BULK
OF THE LARGE SCALE FORCING WILL PASS THE AREA TO THE SOUTH. CURRENT
RADAR TRENDS SUGGEST SE MI WILL JUST RECEIVE A FEW FLURRIES MAKING
THEIR WAY INTO THE AREA FROM NORTHERN MICHIGAN. THE EXETER ONT RADAR
HAS SHOWN AN INTENSIFICATION TO THE LAKE EFFECT OVER THE SOUTHERN
BASIN OF LAKE HURON. LAKE INDUCED TROUGHING IS EXPECTED TO MAINTAIN
A NORTHWESTERLY COMPONENT TO THE WINDS OVER THE THUMB THIS
MORNING...WHICH SHOULD CONTINUE TO KEEP THE LAKE EFFECT OFFSHORE.
THE LOW LEVEL WINDS WILL BACK MORE WESTERLY THIS AFTERNOON. STRONG
MID LEVEL SUBSIDENCE IN THE WAKE OF THE NORTHERN STREAM WAVE WILL
SIGNIFICANTLY LOWER INVERSIONS OVER LAKE MICHIGAN. THIS ALONG WITH
THE EXTREMELY DRY ARCTIC AIR WILL WARRANT NOTHING MORE THAN A FEW
LAKE EFFECT FLURRIES THIS AFTERNOON.
A SECONDARY NORTHERN STREAM WAVE AND PUSH OF ARCTIC AIR WILL DROP
INTO NORTHERN ONTARIO TONIGHT. IN ADVANCE OF THIS FEATURE...THERE
WILL ACTUALLY BE SOME LOW LEVEL WARM AIR ADVECTION ACROSS SOUTHERN
MICHIGAN. THE SOUTHWESTERLY GRADIENT WILL ALSO STRENGTHEN AS ARCTIC
HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY AND A SECONDARY ARCTIC
COLD FRONT DROPS INTO THE NORTHERN GREAT LAKES. THE SUBTLE LOW LEVEL
WARM AIR ADVECTION AND INCREASING GRADIENT SHOULD HOLD MIN TEMPS IN
THE SINGLE DIGITS. SOUTHWESTERLY WINDS WILL HOWEVER INCREASE...WHICH
WILL RESULT IN WIND CHILL READINGS OF 10 TO 15 DEGREES BELOW ZERO.
&&
.LONG TERM...WEDNESDAY THROUGH MONDAY
A CHILLY BUT DRY AIRMASS WILL REMAIN OVER THE GREAT LAKES REGION
THROUGH THE DURATION OF THE WORK WEEK AS A SURGE OF ARCTIC AIR
ORIGINATING OVER THE NORTHWEST TERRITORIES PLUNGES SOUTH. 00Z
RAOBS NORTHWEST OF HUDSON BAY ARE SAMPLING THIS AIRMASS WITH
TEMPERATURES AT 850MB OF -26 TO -30C. ALTHOUGH THE COLDEST OF THIS
AIR WILL REMAIN NORTH OF THE GREAT LAKES AS THE TROUGH AXIS
QUICKLY PIVOTS EAST INTO ONTARIO...A WEAKENING COLD FRONT DOES
SETTLE SOUTH ACROSS LOWER MICHIGAN THROUGHOUT THE DAY ON
WEDNESDAY. MOISTURE WITH THIS FRONT WILL BE SHALLOW WITH VERY DRY
AIR LOCATED ABOVE 850MB AND THINK THE CHANCE OF FLURRIES IN THE
FORECAST BEST CATEGORIZES THE EXPECTED PRECIPITATION. HIGHS ON
WEDNESDAY SHOULD FALL JUST SHORT OF TUESDAYS VALUES RANGING FROM
12 TO 16 DEGREES. WIND CHILLS WILL BE THE BIGGER ISSUE HOWEVER AS
THE PRESSURE GRADIENT TIGHTENS BETWEEN THE TROUGH PUSHING SOUTH
OVER LAKE HURON AND STRONG HIGH PRESSURE OVER THE MIDWEST AND OHIO
VALLEY. WESTERLY WINDS WILL BE BRISK...INCREASING TO 15 TO 20 MPH
FOR A PERIOD DURING THE AFTERNOON. WIND CHILL VALUES WILL BE BELOW
ZERO BY WEDNESDAY MORNING AND REMAIN THERE UNTIL TEMPERATURES
START TO CREEP BACK UP ON FRIDAY. WE WILL KEEP AN EYE ON THE NEED
FOR ANY WIND CHILL ADVISORIES...BUT AT THIS TIME VALUES APPROACH
-15F BUT DO NOT EXCEED IT.
THE AIRMASS FINALLY STARTS TO MODERATE ON FRIDAY WITH SOUTHWESTERLY
FLOW PICKING UP AHEAD OF A WEAK LOW PRESSURE SYSTEM THAT ORIGINATES
IN THE GULF OF ALASKA AND PASSES NORTH OF THE GREAT LAKES. THE
EXACT TRACK OF THIS FEATURE MAY STALL ADDITIONAL WARMING ON
SATURDAY BEFORE HEIGHTS START TO CLIMB AGAIN ON SUNDAY. LOW LEVEL
SOUTHWESTERLY FLOW SHOULD RESUME AS THE UPPER LEVEL FLOW BECOMES
MORE ZONAL WITH TEMPERATURES CLIMBING ABOVE NORMAL BY SUNDAY. WE
WILL CONTINUE TO HOLD ONTO A PESSIMISTIC CLOUD FORECAST INTO EARLY
NEXT WEEK AS TEMPERATURES CLIMB ABOVE FREEZING AND THE SNOWPACK
STARTS TO MELT...CONTRIBUTING MOISTURE TO THE SHALLOW BOUNDARY
LAYER.
&&
.MARINE...
ARCTIC AIR IS NOW FILTERING INTO THE REGION...LEADING TO SOME LAKE
EFFECT SNOW SQUALLS OVER LAKE HURON. ARCTIC HIGH PRESSURE WILL
EXPAND ACROSS THE OHIO VALLEY TONIGHT. MEANWHILE...A SECONDARY
ARCTIC COLD FRONT WILL DROP INTO THE NORTHERN GREAT LAKES. THIS WILL
TIGHTEN THE SOUTHWESTERLY GRADIENT OVER LAKE HURON. DESPITE SHALLOW
MIXING DEPTHS...MODEL SOUNDINGS SUPPORT WIND GUSTS IN THE 30 TO 35
KNOT RANGE THROUGH TONIGHT INTO WEDNESDAY MORNING...WITH THE
STRONGEST WINDS EXPECTED OVER THE CENTRAL AND EASTERN PORTIONS OF
THE LAKE. THIS HAS PROMPTED THE ISSUANCE OF A GALE WARNING FROM
PRESQUE ISLE DOWN TO ALABASTER. THE GRADIENT WILL GRADUALLY RELAX
WEDNESDAY INTO WEDNESDAY NIGHT...ALLOWING A SLIGHT DECREASE IN THE
WINDS.
&&
.AVIATION...ISSUED 1203 AM EST TUE FEB 8 2011
DRY AND COLDER AIR WILL MAKE ITS MOVE SOUTHWARD THROUGH LOWER
MICHIGAN DURING THE EARLY MORNING, ON THE HEELS OF THE LOW PRESSURE
SYSTEM THAT WAS JUST STRONG ENOUGH TO KEEP THE COLD AIR AT BAY FOR A
FEW EXTRA HOURS. EXPECT NORTHERLY WINDS TO REMAIN A MODEST 15 KNOTS
OR LESS THROUGH THE MORNING BUT STRONG ENOUGH TO BRING THE DRY AIR
DOWNSLOPE FROM NORTHERN LOWER AND HELP SCOUR OUT THE LOW CLOUDS AT
ALL SITES BEFORE SUNRISE. SE MICHIGAN WILL THEN BECOME SANDWICHED
BETWEEN HIGH PRESSURE OVER THE PLAINS AND BROAD LOW PRESSURE OVER
HUDSON BAY. THE RESULTING WESTERLY FLOW WILL BE FORCED TO INCREASE
OVER OUR AREA WITH GUSTS AROUND 20 KNOTS POSSIBLE DURING THE
AFTERNOON BEFORE SETTLING BACK INTO THE 10 TO 15 KNOT RANGE DURING
THE EVENING. ANY CEILING DURING THE AFTERNOON WILL BE VFR LEAVING
THE GUSTY WEST WINDS AND RESULTING WIND CHILL AS THE MAIN AVIATION
CONCERN UNTIL LATER TONIGHT. THAT WILL BE WHEN SOME STRATUS COULD
MAKE IT OVER FROM LAKE MICHIGAN AND BRING MVFR CEILING.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ362-LHZ363...FROM 9 PM TUESDAY TO 10 AM WEDNESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...SC
LONG TERM....KEC
MARINE.......SC
AVIATION.....BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Feb 7, 4:02 PM EST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 402 PM EST MON FEB 7 2011 MIZ049-055-082115- HURON-SANILAC- 402 PM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL SNOW ACCUMULATION UP TO ONE INCH IS POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A VERY COLD AIRMASS WILL SETTLE INTO THE REGION FOR THE MIDDLE OF THE WEEK. THIS MAY DROP WIND CHILLS TO BETWEEN -10 AND -15F ON BOTH WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047-048-053-054-060>063-068>070-075-076-082-083-082115- MIDLAND-BAY-SAGINAW-TUSCOLA-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 402 PM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A VERY COLD AIRMASS WILL SETTLE INTO THE REGION FOR THE MIDDLE OF THE WEEK. THIS MAY DROP WIND CHILLS TO BETWEEN -10 AND -15F ON BOTH WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-082115- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 402 PM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.